# SDR AALA202302103527

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A300*
- Aircraft serial: 6490
- Aircraft time: 25,024 hours, 10,033 cycles
- System (JASC): 5270 · Door Warning System
- Part: Reservoir
- Part number: 61639203
- Part serial: C4775
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 25,030 hours, 10,036 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED ON TAKE OFF ROLL L3 SLIDE PRESSURE CHECK LIGHT ILLUMINATED. MAINTENANCE REPLACED L3 DOOR INFLATION RESERVOIR ASSEMBLY PER AMM 25-62-49 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
